Women's Health Community
Please Stop the Yaz
About This Community:

This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Please Stop the Yaz

I have been on Yaz for just over two years. I was just scheduled for gall bladder surgery. This is the final straw. The list of side effects on the prescription does not even begin to touch the harm that this little pill can and will do to your body. I wish I had found this site sooner. Night sweats, trouble sleeping, eye pain, dizziness/loss of balance, headaches, fullness in my head, hearing loss, heart palpatations, inflammation on my lumbar spine, sudden anger issues, loss of energy, numerous upper respiratory infections, acid reflux, pain after eating, gall bladder disease.......are just a few of my side effects. After a clean bill of health in March of 09 I began to fall apart in August and it continues today. It is getting progressively worse. It is nearly impossible to find a doctor willing to link all of this to Yaz. I finally found an internest who said, "We like to see scientific proof, but I think there is enough chatter out there to take you off of Yaz." She has another patient who swears the Yaz caused her to get gall stones. Two weeks later mine were discovered. I have been diagnosed with several ailments which no one was willing to connect and the only explanation for why I was getting them was that, "I am gettting to that age," I am 39 and 3 months. My husband has refused to buy that explanation all along. It is too conincidental. Force the issue with your doctors. Go straight to an internal medicine doctor. Don't let them send you from specialist to specialist, like they did me. I got the same answer every time. "Yes we see the heart palpatations but we don't know why you are getting them. Try to reduce your stress and caffeine." An ER visit, 2 MRI's, ultrasound, 3 rounds of steroids, more blodd test than I care to count, several rounds of antibiotics which then led to chronic yeast infections, all to be told it is just because I am turning 40 sometime in the near future. Hogwash! Yes I said hogwash. Keep harassing your doctors or changing doctors until someone listens. Whatever you do stop the Yaz. I finally did. I hope losing a major organ and partial hearing loss are the only permanent damage.
Related Discussions
Avatar_m_tn
Hi There

I represent a firm that is sueing Yaz and may be able to get you some form of compensation. Did you have your gall bladder out? If you have, what you need to do i call this number 877-436-0114. This is the number of an organization that will put you in touch with a group of lawyers looking after this class action lawsuit. You're entitlement I think will be over $3000, I'm not sure though so its something you would need to discuss with them. Give them a call and see if theres anything they can do for you.

Fiona
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Women's Health Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Women's Health Answerers
136956_tn?1363091289
Blank
ticked
Mississauga, ON
973741_tn?1342346373
Blank
specialmom
Avatar_f_tn
Blank
old_before_my_time
9090222_tn?1401649595
Blank
Madpi
Avatar_f_tn
Blank
samileigh2014
Avatar_f_tn
Blank
lively2329
PA